# SDR YENA2022072900723

- Difficulty date: July 27, 2022
- Submitted: July 29, 2022
- Operation: Air carrier
- Aircraft: N962JT
- Make and model: Airbus A321-231
- Aircraft serial: 06988
- Aircraft time: 24,666 hours, 4,833 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 321431
- Part serial: 873209
- Condition: Failed
- Location: 11wl-Batt
- Part time: 5,007 hours, 1,224 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT#2923, JFK-LAX. 'L3 EMERGENCY EXIT SIGN DID NOT ILLUMINATE ON TEST AS WELL AS CEILING LIGHTS ROW 9/10 AND ROW 19; REMOVED AND REPLACED EPSU 11WL BATTERY PER AMM 33-51-38. NO HELP SEE LOG PAGE 3389919, ITEM 2 (REMOVED AND REPLACED  EPSU 11WL UNIT PER AMM 33-51-38. OPS CHECK NORMAL) FOR RESOLUTION.'
